Baldness Drug Risks Men's Sexual Health

Men could be risking their sexual health by taking the common anti-baldness drug Propecia (finasteride). Experts say the drug can cause serious side effects and isn't adequately labelled.

Merck, the manufacturer of the drug, mentions problems on its website such as difficulty achieving an erection, but also says the problems will go away for men who stop taking the drug. However, many doctors say that complete impotence is not unusual even among men who have stopped taking the drug.

According to BBC News:

"Merck say they continually monitor its safety and have recently changed the labelling after reports of sexual side effects continuing after people had stopped taking the drug. They also claim those cases ... could be caused by something other than Propecia itself."

+ Sources and References
Post your comment
Click Here and be the first to comment on this article